ダビガトランによる薬剤性食道潰瘍の2例 TWO CASES OF ESOPHAGEAL ULCER CAUSED BY DABIGATRAN

この論文にアクセスする

この論文をさがす

著者

抄録

症例1は75歳男性.心房細動にてダビガトラン220mg/日服用開始したところ,5日後より食道閉塞感,ゲップを自覚.上部消化管内視鏡検査にて中部食道に白色の膜様付着物を伴った潰瘍性病変を認めた.ダビガトランを継続しながらプロトンポンプ阻害剤(以下PPI)を服用したところ潰瘍は治癒した.症例2は68歳,女性.発作性心房細動に対しダビガトラン300mg/日服用開始77日後より胸焼けを自覚.上部消化管内視鏡検査にて中部食道に白色の膜様付着物を伴った潰瘍性病変を認めた.ダビガトランを中止しPPI投与したところ潰瘍は治癒した.ダビガトランは循環器領域で使用頻度が高まると予想される薬剤であり,薬剤性食道潰瘍の原因となり得ることを念頭に置く必要がある.

We present herein on two cases of dabigatran-related esophageal ulcer. The first case was a 75-year-old man. He felt an esophageal obstruction and tended to belch after administration of dabigatran for atrial fibrillation. Endoscopic examination showed shallow ulcers in the middle esophagus. Dabigatran was continued and the ulcers healed with administration of a proton pump inhibitor. The second case was a 68-year-old woman. She felt heartburn after administration of dabigatran for paroxysmal atrial fibrillation. Endoscopic examination showed shallow ulcers in the middle esophagus. Dabigatran was stopped and the ulcers healed with administration of a proton pump inhibitor. Dabigatran is a new anticoagulant drug expected to be used frequently for atrial fibrillation, therefore it is necessary to recognize that dabigatran may cause esophageal ulcers.

収録刊行物

  • 日本消化器内視鏡学会雑誌 = Gastroenterological endoscopy

    日本消化器内視鏡学会雑誌 = Gastroenterological endoscopy 55(2), 257-261, 2013-02-20

    Japan Gastroenterological Endoscopy Society

参考文献:  12件中 1-12件 を表示

各種コード

  • NII論文ID(NAID)
    10031163756
  • NII書誌ID(NCID)
    AN00192102
  • 本文言語コード
    JPN
  • 資料種別
    NOT
  • ISSN
    03871207
  • データ提供元
    CJP書誌  J-STAGE 
ページトップへ